Another dumb and dangerous TikTok challenge
By Lena Kovadlo
Staten Island, New York
September 25, 2020 5:37pm CST
There is a new TikTok challenge out there. This one is called the Benadryl Challenge. It involves teens taking high amounts of allergy medicine Benadryl in order to hallucinate. This medicine is over the counter so anyone can get it without a prescription. There was already one death—a 15-year-old girl in the state of Oklahoma (US). Three teens in the state of Texas (US) have been hospitalized. According to the FDA (Food and Drug Administration), taking more than the allowed dosage of Benadryl can lead to "heart problems, seizures, coma, or even death." I don't understand why teens would actually participate in these challenges. There have been plenty of others recently as well the nutmeg challenge and the cinnamon challenge.
19 people like this
• Kiryat Ata, Israel
@lovebuglena they think it will fill them up with satisfaction but it won't. It will make them proud only for a while until they stand up in fron of the mirror and ask themselves what is the point of our living in this world, why are we here...Maybe then they will start looking for answers.